Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 49, NWS Amarillo, TX

May 24, 20104 counties in Texas

NWS Amarillo, TX issued this tornado warning at May 24, 2010, 11:13 PM CDT for 4 counties in Texas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 24, 2010, 11:13 PM CDT (04:13 UTC)
Expired
May 24, 2010, 11:45 PM CDT
In force
32 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 16 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 11:15 PM CDTHAIL 18 E Canyon, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 9:50 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 4.2 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4563 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WFUS54 KAMA 250413
TORAMA
TXC011-065-375-381-250445-
/O.NEW.KAMA.TO.W.0049.100525T0413Z-100525T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1113 PM CDT MON MAY 24 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS.
  SOUTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHWESTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 1145 PM CDT

* AT 1108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR PALO DURO
  CANYON...OR ABOUT 12 MILES EAST OF CANYON...MOVING NORTHEAST AT 20
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE WASHBURN...PALO
  DURO CANYON...LAKE TANGLEWOOD AND CLAUDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

&&

LAT...LON 3530 10165 3505 10128 3489 10170 3499 10185
TIME...MOT...LOC 0413Z 227DEG 19KT 3501 10169

$$

SJOHNSON
1 follow-up statement
009 
WWUS54 KAMA 250428
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1128 PM CDT MON MAY 24 2010

TXC011-065-375-381-250445-
/O.CON.KAMA.TO.W.0049.000000T0000Z-100525T0445Z/
POTTER TX-CARSON TX-RANDALL TX-ARMSTRONG TX-
1128 PM CDT MON MAY 24 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NORTHWESTERN ARMSTRONG...NORTHEASTERN RANDALL...SOUTHWESTERN CARSON
AND EXTREME SOUTHEASTERN POTTER COUNTIES...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES NORTH OF PALO
DURO CANYON...OR ABOUT 15 MILES SOUTHEAST OF AMARILLO...MOVING
NORTHEAST AT 15 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...WASHBURN.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

LAT...LON 3489 10170 3502 10182 3527 10160 3505 10128
TIME...MOT...LOC 0428Z 224DEG 15KT 3504 10164

$$

SJOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 24, 10:28 PM CDT, 45 minutes earlier.

Area forecast discussion, May 24, 10:28 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1028 PM CDT MON MAY 24 2010

.UPDATE...
WITH THE EMERGENCE OF THE LOW LEVEL JET...STRONG TO SEVERE STORMS
WILL CONTINUE A BIT LONGER INTO THE NIGHT. NEW WATCH IS SEVERE
THUNDERSTORM WATCH NUMBER 220 UNTIL 2 AM CDT FOR MOST OF THE EASTERN
HALF OF THE AREA. THE ATMOSPHERE WILL EVENTUALLY STABILIZE LATE
TONIGHT AND SHOULD LIMIT UPDRAFT POTENTIAL.

OTHERWISE...MOISTURE WILL BE REPLENISHED EAST OF THE DRYLINE WHICH
STRETCHED ACROSS THE WESTERN PARTS OF THE PANHANDLES. OVERNIGHT LOW
TEMPERATURES SHOULD STAY WARM THOUGH A WEAK COLD FRONT WILL BE
APPROACHING FROM THE NORTHWEST AND WILL BEGIN TO COOL TEMPERATURES
EARLY TUESDAY MORNING...ESPECIALLY OVER THE WESTERN OKLAHOMA AND
NORTHWEST TEXAS PANHANDLES.

NUNEZ

&&

.PREV DISCUSSION... /ISSUED 812 PM CDT MON MAY 24 2010/

UPDATE...
UPDATED FORECAST TO EXTEND TORNADO WATCH NUMBER 212 UNTIL 10 PM FOR
MOST OF THE EXISTING WATCH. TEXAS...SHERMAN...MOORE...POTTER AND
RANDALL WERE REMOVED FROM THE WATCH. STRONG TO SEVERE STORMS SHOULD
PERSIST EAST OF THE DRYLINE THAT CURRENTLY BISECTS THE PANHANDLES.

NUNEZ

PREV DISCUSSION... /ISSUED 640 PM CDT MON MAY 24 2010/

AVIATION...
DRYLINE HAS HALTED ITS EASTWARD PROGRESSION INTO THE CENTRAL PARTS OF
THE PANHANDLES...AND WAS NOW DRIFTING BACK TO THE WEST. AS A
RESULT...THE CHANCE OF THUNDERSTORMS STILL EXISTS OVER KAMA AND KGUY
THROUGH EARLY THIS EVENING. WE KEPT THE CB REMARK FOR KAMA AND KGUY
TO ACCOUNT FOR ISOLATED STORMS.

LATER TONIGHT...LOW CLOUDS ARE LIKELY TO RETURN TO KAMA AND KGUY WHEN
THE LOW LEVEL JET DEVELOPS OVERNIGHT. WE ARE NOT SURE HOW FAR WEST
THESE MVFR CONDITIONS WILL EXTEND WITH THE DRYLINE POSITION STILL
UNCERTAIN. KDHT IS EXPECTED TO STAY VFR AT THIS TIME.

NUNEZ

PREV DISCUSSION... /ISSUED 230 PM CDT MON MAY 24 2010/

DISCUSSION...
SEVERE WEATHER DURING THE SHORT TERM PART OF THE FORECAST WILL REMAIN
THE MAIN WEATHER CONCERN THIS AFTERNOON...SO WILL BE FAIRLY BRIEF.

UPPER LEVEL TROUGH ACROSS THE FOUR CORNERS REGION HAS ASSUMED A
NEGATIVE TILT AS IT EJECTS TO THE NORTHEAST INTO THE NORTHERN PLAINS
STATES. THUNDERSTORMS HAVE ALL READY ERUPTED ALONG AND EAST OF
APPROACHING DRYLINE. LATEST LAPS ANALYSIS INDICATES DRYLINE HAS
SLIPPED INTO THE WESTERN ZONES WITH LOWER 30 DEWPOINTS ACROSS THE
WEST WITH MIDDLE TO UPPER 60S TD/S IN THE EAST. RUC MESO ANALYSIS
DATA REVEALS SBCAPES OF 2500 TO 3000 WITH SUFFICIENT SHEAR TO SUPPORT
ORGANIZED CONVECTION...INCLUDING SUPERCELLS. LARGE HAIL AND A FEW
TORNADOES WILL BE POSSIBLE GIVEN BACKED SOUTHEASTERLY WINDS LOCATED
ACROSS THE CENTRAL/EASTERN LOCATIONS. TORNADO WATCH WILL REMAIN IN
EFFECT ACROSS THE CENTRAL AND EASTERN TEXAS AND OKLAHOMA PANHANDLES
UNTIL 800 PM CDT. COVERAGE MAY INCREASE LATER THIS AFTERNOON/EVENING
AS THUNDERSTORM COMPLEX MAY EVOLVE...WHICH WILL CONTINUE TO SUPPORT A
SEVERE WEATHER THREAT.

LITTLE CHANGES WERE MADE ON TUESDAY AND WEDNESDAY SURFACE TROUGH AND
DRYLINE WILL MEANDER ACROSS THE REGION...WITH THE CONTINUATION OF
SHOWER AND THUNDERSTORM CHANCES.

THE EXTENDED PORTION OF THE FORECAST REMAINS IN TACT AND UNCHANGED AS
SEVERE WEATHER IS THE FOCUS OF THE SHORT TERM. UPPER LEVEL RIDGING
WILL TAKE PLACE ACROSS THE PANHANDLES LATE WEDNESDAY THROUGH
FRIDAY...ENDING PRECIP CHANCES. TEMPS WILL INCREASE BACK INTO THE
MIDDLE TO UPPER 80S DURING THIS TIME. UPPER LEVEL RIDGE MAY DAMPEN
SOME DURING THE LATTER PART OF THE WEEK...BUT FORECAST WILL REMAIN
DRY ATTM.

FIRE WEATHER...
NO FIRE WEATHER CONCERNS ANTICIPATED THROUGH THE FORECAST DUE TO
RECENT RAINS.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

03/08
Hazardous weather outlook, May 24, 10:15 PM CDT, 58 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1015 PM CDT MON MAY 24 2010

OKZ001>003-TXZ001>020-251100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
1015 PM CDT MON MAY 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE EASTERN OKLAHOMA
PANHANDLE AND THE EASTERN HALF OF THE TEXAS PANHANDLE TONIGHT.
SOME OF THE STORMS THAT FORM WILL HAVE THE POTENTIAL TO BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS,.
AS A RESULT...A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 AM
CDT TUESDAY FOR THIS AREA.

IN ADDITION...SOUTH WINDS OF 20 TO 25 MPH WITH HIGHER GUSTS ARE
EXPECTED TONIGHT ACROSS PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES.
THEREFORE...CAUTION IS ADVISED ON AREA LAKES TONIGHT.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS
PANHANDLES TUESDAY THROUGH WEDNESDAY NIGHT. SOME OF THE STORMS THAT
DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE...MAINLY DURING THE
AFTERNOON AND EVENING HOURS FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
NIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS. IN
ADDITION...THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL...WHICH MAY LEAD TO LOCALIZED FLOODING OR FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED ACROSS THE EASTERN OKLAHOMA
PANHANDLE AS WELL AS THE EASTERN HALF OF THE TEXAS PANHANDLE INTO
EARLY TUESDAY MORNING.

ANDRADE

In the hours before

Local storm report, May 24, 9:48 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
948 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             2 N PERRYTON            36.42N 100.80W
05/24/2010  E1.00 INCH       OCHILTREE          TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1000547

JACKSON
Special weather statement, May 24, 9:57 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
957 PM CDT MON MAY 24 2010

TXZ017-250330-
RANDALL TX-
957 PM CDT MON MAY 24 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT FOR RANDALL COUNTY.

AT 955 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 11 MILES SOUTH OF CANYON...MOVING
NORTHEAST AT 25 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON
Local storm report, May 24, 10:04 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1004 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0941 PM     HAIL             1 W CLARENDON           34.94N 100.91W
05/24/2010  E1.25 INCH       DONLEY             TX   LAW ENFORCEMENT

&&

EVENT NUMBER AMA1000548

JACKSON
Local storm report, May 24, 10:24 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1024 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 PM     TSTM WND GST     10 S FARNSWORTH         36.18N 100.97W
05/24/2010  E60 MPH          OCHILTREE          TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000549

JACKSON
Local storm report, May 24, 10:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     HAIL             CLARENDON               34.94N 100.89W
05/24/2010  E1.00 INCH       DONLEY             TX   PUBLIC

&&

EVENT NUMBER AMA1000550

JACKSON
Local storm report, May 24, 11:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1106 PM CDT MON MAY 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     HAIL             11 S BORGER             35.50N 101.40W
05/24/2010  E1.00 INCH       CARSON             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000551

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:22 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb53 min
May 24, 8:09 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley66 min
May 24, 8:32 PM CDTTornado WarningAMAHansford, Ochiltree28 min
May 24, 8:57 PM CDTTornado WarningAMAHansford, Ochiltree48 min
May 24, 8:59 PM CDTSevere Thunderstorm WarningAMACarson, Moore, Potter, Randall61 min
May 24, 9:09 PM CDTSevere Thunderstorm WarningAMAArmstrong, Collingsworth, Donley, Gray, Wheeler66 min
May 24, 9:17 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree58 min
May 24, 9:31 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Potter, Roberts59 min
May 24, 9:38 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts67 min
May 24, 10:05 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Wheeler55 min
May 24, 10:15 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree60 min
May 24, 10:21 PM CDTTornado WarningAMACarson, Gray, Hutchinson24 min
May 24, 10:29 PM CDTSevere Thunderstorm WarningAMAArmstrong, Potter, Randall61 min
May 24, 10:37 PM CDTTornado WarningAMACarson, Hutchinson23 min
May 24, 10:53 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Wheeler67 min
May 24, 10:55 PM CDTTornado WarningAMAArmstrong, Carson, Donley, Gray35 min
May 24, 10:57 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson63 min
May 24, 11:18 PM CDTSevere Thunderstorm WarningAMACarson57 min
May 24, 11:38 PM CDTTornado WarningAMAArmstrong, Carson, Potter, Randall22 min
May 24, 11:43 PM CDTSevere Thunderstorm WarningAMACarson, Potter, Randall62 min
May 24, 11:51 PM CDTSevere Thunderstorm WarningAMACarson, Collingsworth, Donley, Gray, Hemphill, Wheeler54 min
May 24, 11:53 PM CDTTornado WarningAMAArmstrong, Carson, Potter, Randall37 min
May 24, 11:59 PM CDTTornado WarningAMACarson, Donley, Gray, Roberts31 min
May 25, 12:03 AM CDTTornado WarningAMAPotter, Randall42 min
May 25, 12:09 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Gray, Hutchinson, Randall, Roberts66 min
May 25, 12:15 AM CDTTornado WarningAMACollingsworth, Donley, Wheeler30 min
May 25, 12:16 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Potter, Randall4 hr
May 25, 12:28 AM CDTTornado WarningAMAArmstrong, Carson32 min
May 25, 12:38 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Deaf Smith, Potter, Randall67 min
May 25, 12:45 AM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler35 min
May 25, 12:49 AM CDTFlash Flood WarningAMAPotter, Randall116 min
May 25, 1:05 AM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler55 min
May 25, 1:41 AM CDTAreal Flood AdvisoryAMACollingsworth, Donley, Gray, Wheeler4 hr
May 25, 2:25 AM CDTFlash Flood WarningAMAPotter, Randall3 hr
May 25, 2:29 AM CDTFlash Flood WarningAMACarson, Gray3 hr
May 25, 3:18 AM CDTFlash Flood WarningAMAArmstrong, Carson, Donley, Gray, Potter, Randall3 hr
May 25, 10:30 AM CDTAreal Flood AdvisoryAMAGray6 hr
May 25, 4:02 PM CDTSevere Thunderstorm WarningAMAHartley43 min
May 25, 4:06 PM CDTSevere Thunderstorm WarningAMADeaf Smith39 min
May 25, 4:42 PM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham63 min
May 25, 4:46 PM CDTSevere Thunderstorm WarningAMAHartley59 min
May 25, 5:28 PM CDTSevere Thunderstorm WarningAMAHartley, Oldham62 min
May 25, 6:07 PM CDTSevere Thunderstorm WarningAMADallam, Hartley53 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.